# SDR MALA965190

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK IINSPECTION IN MSP, FOUND A CRACK IN RIGHT LOWER INBOARD WING TO NACELLE INTRANSIT ANGLE.  COMPLETED REPAIR TO WING TO NACELLE ANGLE IAW FAIRCHILD ARP 54-20-9101 REV B.  (M)
